# SDR Z5FA110708N322CS1

- Difficulty date: November 7, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N322CS
- Make and model: Cessna 550
- Aircraft serial: 5501052
- Aircraft time: 5,180 hours, 3,852 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124854
- Part serial: 641
- Condition: Intermittent
- Location: Nlg
- Part time: 3,977 hours, 2,972 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOWN INDICATION FAILED TO ILLUMINATE WHEN GEAR WAS EXTENDED. CREW ABORTED APPROACH TO WORK AFM CHECK LIST FOR GEAR PROBLEM.  AFTER GEAR WAS BLOWN DOWN, NOSE GEAR DOWN IDICATION WAS GOOD. SEVERAL MOMENTS LATER, NOSE GEAR DOWN INDICATION FAILED AGAIN.  CREW DECLARED EMERGENCY AND PROCEDED TO LAND, NOSE GEAR DOWN INDICATION CAME BACK ON PRIOR TO TOUCH-DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE PERSONNEL FOUND DEFECTIVE NOSE GEAR ACTUATOR.  ACTUATOR REPLACED, GEAR RETRACTION FUNCTIONAL CHECK SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
